MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

A.I.D.D LONGFORD ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Model Number 7K62-30
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer has observed falsely decreased architect tsh results with patients with a disorder with clotting called congenital dysfibrinogenemia/ inherited dysfibrinogenemia.Lithium heparin tubes have given normal test results.The customer is aware of package insert instructions, ¿ensure that complete clot formation in serum specimens has taken place prior to centrifugation.Some specimens, especially those from patients receiving anticoagulant or thrombolytic therapy may exhibit increased clotting time.If specimens are centrifuged before a complete clot forms, the presence of fibrin or particulate matter may cause erroneous results.¿ the following data was provided: patient 1 serum tsh = 10.7 repeated 0.59.Patient 1 plasma tsh = 10.15 no impact to patient management.
 
Additional Manufacturer Narrative
The complaint investigation for questionable results for serum samples of tsh with certain tube types in patients with an inherited disorder with clotting called congenital dysfibrinogenemia/ inherited dysfibrinogenemia using architect tsh reagent lot 40382ud00 included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Return testing was not completed as returns were not available.A review of tracking and trending did not identify any trends for the complaint issue.Labeling was reviewed and found to adequately address the issue.Device history record review on lot 40382ud00 did not show any potential non-conformances, deviations, or non-conformances associated with the complaint issue.The overall performance of architect tsh reagent lot 40382ud00 reagents in the field was reviewed using data from customers worldwide.Review shows that the median patient results for the complaint lot is within established limits and comparable with historical lots in the field, confirming no systemic issue for the lots.Based on the investigation, no systemic issue or deficiency of the architect tsh reagent lot 40382ud00 was identified.

Brand Name
ARCHITECT TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key15936269
Report Number3005094123-2022-00285
Device Sequence Number6403783
Product Code JLW
UDI-Device Identifier00380740014247
UDI-Public00380740014247
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/09/2023
Device Model Number7K62-30
Device Catalogue Number07K62-30
Device Lot Number40382UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/22/2022
Supplement Date Received by Manufacturer02/15/2023
Initial Report FDA Received Date12/07/2022
Supplement Report FDA Received Date02/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/04/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2SR REFURB-SEKAT, 03M74-97, ISR02805; ARC I2SR REFURB-SEKAT, 03M74-97, ISR02805
Patient SexUnknown